# SDR SIMA201910221002

- Difficulty date: October 21, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N808AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145519
- Aircraft time: 36,978 hours, 34,180 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY LIGHT INOP-C/A-REMOVED AND REPLACED COCKPIT EMERGENCY LIGHT LAMP IAW EMB AMM 33-50-05-000-801-A AND 33-50-05-400-801-A. OPC GOOD. END.
